# SDR CA151127004

- Difficulty date: November 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 9 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BELLY FAIRING PANELS 185BL AND 186BR DEPARTED IN FLIGHT DURING CLIMB AFTER TAKEOFF.  ATTACHED SRPSA FORM, PHOTOS AND FAULT RECORDING TABLES FROM INSPECTION AFTER ACFT SER 9570 LANDED AT WITHOUT PANELS 185CL + 186CR. WE HAVE INSPECTED THE SURROUNDING STRUCTURE AND HAVE NOT FOUND ANY SECONDARY DAMAGE.  ALL THE STUDS IN PANELS 185BL + 186BR WERE FOUND BELOW THE MIN TORQUE FIG 15LBF INS, 4 STUDS WAS FOUND SPINNING, 6 STUDS DO NOT MEET THE RATCHETING REQUIREMENTS, AND A FURTHER 17 STUDS DID NOT MEET THE 2 TURN PRIOR TO REACHING THE MAX TORQUE OF 20 LBF INS.
